Hello and welcome to the board,
You are a good friend to be so concerned about your new friend.
Obviously none of us are pdocs so cannot say whether this combination of drugs is appropriate. Do you know if this is a recent change for him or has he been taking this for a period of time, but is now feeling confused, etc??
It strikes me as being rather heavy on the antidepressants. If he is not up to a therapeutic dosage of the mood stabilizer, the antidepressnts could actually make the symptoms of depression worse. Also the use of serzone strikes me as a strange choice. I suppose his psychiatrist has a reason for giving him that drug, but I'd be curious to know what it is. Some countries will not allow serzone any longer due to its potential for liver damage. But it also has the reputation of making a depression worse in some patients.
Several of the symptoms you mention are fairly typical of the side effects of lithium...like the frequence of urination. It can also cause some memory loss. Some people have problems with digestion/appetite, etc. on it...but they usually go away after awhile.
I think you should encourage your friend to call the pdoc and tell him that he is feeling very unwell on these meds. There are so many meds now that it is possible to switch around until you find something that works well with the fewest side effects.
I commend you for trying to find some answers for your friend. It is difficult to sit by and watch someone go through something like this.
Please keep posting with your questions and comments. There are lots of generous people on the board who are willing to share their experience and knowledge.